| Model Number |
9-ASD-011 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The image had shown deformation of the device.However, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 11 mm amplatzer septal occluder was chosen for implant using 7 f amplatzer torqvue delivery system.During the procedure, a cobra deformation was noted.The occluder was never released from the delivery cable while inside the patient.There were no interaction with the cardiac structures during deployment and no angulation/kink were observed in the delivery system.The procedure was then completed using a 12mm amplatzer septal occluder.It was reported that the patient is hemodynamically stable with no adverse consequences.